# SDR DALA1252809202

- Difficulty date: October 25, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 47,978 hours, 25,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED STRANGE NOISES FROM TAIL COMPARTMENT UPON ROTATION.  SUSPECTED CATWALK DOES NOT RAISE PROPERLY WHEN AFT AIRSTAIRS ARE DOWN AND FELL TO THE DOWN POSITION.  MX FOUND THE RT FLAP OF THE CATWALK DOESN'T STOW PROPERLY.  WIRED THE CATWALK IN THE DOWN POSITION.  REMOVED CRACKED MEMBER. STOP DRILLED CRACKED TO .246.  HFEC INSPECTED. DAMAGE CONTAINED.  FABRICATED REPAIR ANGLE, DRILLED, TREATED AND PRIMED PART.  INSTALLED.
